# SDR SWAA2021091511212

- Difficulty date: August 25, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-987 Rbl60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN COMP;R2 CREASE BEAN CORRODED STA 960-987 RBL60 WL 208 / PASSENGER CABIN R2 CREASE BEAM WAS FOUND CORRODED. CORROSION WAS FOUND OUT OF LIMITS ORIGINAL = .080 LOSS .017 REMAINING .063. R2 CREASE BEAM WAS REMOVED AND INSTALLED NEW CREASE BEAM P/N 147A8540U8 ATAG WN7258 WAS INSTALLED IAW SRM 51-40-02 AND BOEING DRAWING 147A8501 REV -. APPLIED CIC 51-21-91 AMM P/N 147A8540-8
